# SDR XMXR202201060004

- Difficulty date: October 13, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N362AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500368
- Aircraft time: 3,340 hours, 2,229 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: RYLB535055
- Part serial: 2433
- Condition: Failed
- Location: Zone 400
- Part time: 4,005 hours, 745 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED 2 OVERPRESSURE FOLLOWED BY BLEED 2 FAIL
